# SDR AALA202301306040

- Difficulty date: January 25, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 64,808 hours, 26,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 111A24011
- Condition: Cracked
- Location: Bs 540 Rbl 6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 1.5 IN CRACK ON CENTER WING BOX UPPER FORWARD SHEAR FITTING AT STA 540 AND RIGHT BUTT LINE 6.14. REMOVED CRACKED SHEAR FITTING AND INSTALLED NEW SHEAR FITTING.
